# SDR GTIA2020100835380

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 8,909 hours, 3,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2 DOORS ASSIST BOTTLES LOW.  SERVICED L2 & R2 DOORS ASSIST BOTTLES, IAW AMM 52-10-00.
